# SDR MWEA96385

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, INTERCOSTAL FOUND CRACKED ABOVE FWD CARGO DOOR JAMB AT STA 408 ABOVE LONG 19R.  FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-30-2.
